# SDR HEEA956145

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6607K
- Make and model: Bolkms BO105S
- Aircraft serial: S841
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 10594575
- Condition: Wont Test
- Location: Mast Moment
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAST MOMENT INDICATOR WOULD NOT TEST CORRECTLY.
